×

Found 6,841 Documents (Results 1–100)

Optimal control of perturbed sweeping processes with applications to general robotics models. arXiv:2405.08986

Preprint, arXiv:2405.08986 [math.OC] (2024).
MSC:  49J40 49J53 49K24 49M25 70B15 93C73
BibTeX Cite
Full Text: arXiv

Boolean functions with small second-order influences on the discrete cube. (English) Zbl 07814324

Adamczak, Radosław (ed.) et al., High dimensional probability IX. The ethereal volume. Selected papers based on the presentations at the 9th conference, virtual, June 15–19, 2020. Cham: Springer. Prog. Probab. 80, 155-166 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Properties of topological partitions and mappings of topological groups. (English. Russian original) Zbl 1533.54006

J. Math. Sci., New York 276, No. 3, 353-359 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 3-9 (2020).
MSC:  54A25 54B05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software